MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO MP TRANSDUCER
Model Number M2734B
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: (b)(6).
 
Event or Problem Description
It was reported a patient in the delivery room developed an irritation burn at the site of the transducer.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Event or Problem Description
As the reported event regarding the patient burn was not a life-threatening, there was no intervention aside from an ointment performed, and no indication of permanent damage.This report is no longer considered to be a serious injury.The burn is considered to be a minor second-degree burn.
 
Additional Manufacturer Narrative
The philips key market representative (km) interviewed the customer, and it was confirmed the burn was located on the abdomen above navel with the shape of the transducer.It is described as a second-degree burn, where the skin was irritated for several hours and treated with flaminal hydro ointment.The patient did not have any known pre-existing skin sensitivities/allergies.After further investigation, this event is not a reportable with philips based on the following skin conditions that were not considered to be serious injuries: blisters, minor burns, bumps, cuts.Since the previous mentioned will not result in permanent impairment of a body function or permanent damage to a body structure; or necessitate medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.Furthermore, it is expected clinical practice to regularly verify the skin at the application site.It was not recommended to have the transducers fixed to one location over a prolonged period of time.This could cause pressure sores and could lead to a break in the skin integrity.It was advised to choose the proper belt size for your patient and assess the skin under the transducer at a regular time interval.In the case of allergic reactions or skin irritation due to transducer housing material, cables or fixation belts, it should be noted that all material used for transducers, and belts which come directly in contact with the skin have been tested and approved.The product labeling clearly states the importance of inspecting the skin/application site regularly and to reposition the transducers if required.In the instance of a skin reaction due to cleaning/disinfection agents, the product labeling also clearly explains which products are approved by philips and the importance of removing the disinfection agent before applying the transducers on the patient.This is deemed not reportable event.

Brand Name
AVALON TOCO MP TRANSDUCER
Common Device Name
AVALON TOCO MP TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key20896181
Report Number9610816-2024-000955
Device Sequence Number21093295
Product Code MHX
UDI-Device Identifier00884838021471
UDI-Public(01)00884838021471
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K110622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2734B
Device Catalogue NumberM2734B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date02/27/2025
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown